Multilinear almost diagonal estimates and applications

Árpád Bényi, Nikolaos Tzirakis

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that an almost diagonal condition on the (m + 1)-linear tensor associated to an m-linear operator implies boundedness of the operator on products of classical function spaces. We then provide applications to the study of certain singular integral operators.

Original languageEnglish (US)
Pages (from-to)75-89
Number of pages15
JournalStudia Mathematica
Volume164
Issue number1
DOIs
StatePublished - 2004
Externally publishedYes

Keywords

  • Almost diagonal conditions
  • Atoms
  • Calderón-Zygmund singular integrals
  • Molecules
  • Multilinear operators
  • Pseudodifferential operators
  • Triebel-Lizorkin spaces
  • Wavelets

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Multilinear almost diagonal estimates and applications'. Together they form a unique fingerprint.

Cite this